Show simple item record

dc.contributor.authorGera, Ralucca
dc.contributor.authorStănică, Pantelimon
dc.date.accessioned2014-02-26T19:45:06Z
dc.date.available2014-02-26T19:45:06Z
dc.date.issued2010-09-05
dc.identifier.urihttp://hdl.handle.net/10945/39168
dc.descriptionThe Australasian Journal of Combinatorics 49 (2011), 39-45en_US
dc.description.abstractIn this paper, we completely describe the spectrum of the generalized Petersen graph P(n/k), thus adding to the classes of graphs whose spectrum in completely known.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleSpectrum of generalized Petersen Graphsen_US
dc.typePreprinten_US
dc.contributor.corporateNaval Postgraduate School (U.S.)
dc.contributor.departmentApplied Mathematics
dc.subject.authorgeneralized Petersen graphsen_US
dc.subject.authoreigenvaluesen_US
dc.subject.authorspectrumen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record